MathSciNet Relay Station
MathSciNet bibliographic data
MR1241592 (94j:76062) 76N15 (35L67 65M06 76L05 76M20)
Schulz-Rinne, Carsten W.; Collins, James P.; Glaz, Harland M. Numerical solution of the Riemann problem for two-dimensional gas dynamics. SIAM J. Sci. Comput. 14 (1993), no. 6, 1394–1414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement